# SDR ASAA2022040337886

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 23,767 hours, 7,488 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAIL. STARTED WORKING AGAIN WITHOUT CREW ACTION. GROUNDED - YES. ACCOMPLISHED LEFT FMC BITE REF B737-900 FIM 34-61 TASK 801. NO CURRENT FUALTS FOUND. CYCLED LEFT FMC CB AND PERFORMED SYS TEST. ALL TESTS PASSED. REF B737-900 AMM 34-61-00-2 34-61 TASKS.
